# SDR SWIA202165055

- Difficulty date: February 16, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27.00 FLOOR BEAM APPROX BETWEEN FS. 559+96 TO 559+112 HAS CORROSION     (C-CHECK RO 3/14/2022)    REMOVED CORROSION ON RBL 27.0 FLOOR BEAM CAP FROM FS 559+96 TO FS 559+122 , FOUND OUT OF LIMIT PER REO 601R-53-00-005 REV B DATED 2011-01-06. REPLACED WITH NEW  FLOOR BEAM SECTION THAT FABRICATED FROM EXTRUSION N126-1577 PO# T-57885 REF BOMBARDIER DWG 601R31119 REV H AND REO 601R-53-51-562 REV -- DATED 2021-02-22 . COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
